Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cheerldr4life

Can I have some procedures done???

Recommended Posts

Hi,

I requested some Botox and Radiesse (a filler) to plump of my face a bit. My derm told me "no." He said that given that I am taking Accutane he will not perform such procedures on me until 6 months after my Accutane treatment is completed :naughty: .

That will be next October!!!!!!!!!!!!!!!!!!!!

I am truly angry! :mad: I don't look old, however I know several women who have had such treatments and they just look so much more youthful ...... like they're in their early 20's again.

Have any of you wanted such procedures and were declined due to the Accutane???

Thanks (Happy T. Giving!!!!!!!!!!!!!!)

Share this post


Link to post
Share on other sites

When you take accutane, your skin is sensative. You CAN'T have any procedures done. Its not your derms fault, no derm would do such procedures. I thought about having a peelor lazer resurfacing done but my derm told me to wait a yr after tane. But I dont know if imma bother getting anything done.

Share this post


Link to post
Share on other sites
When you take accutane, your skin is sensative. You CAN'T have any procedures done. Its not your derms fault, no derm would do such procedures. I thought about having a peelor lazer resurfacing done but my derm told me to wait a yr after tane. But I dont know if imma bother getting anything done.

For a lasertreatment after accutane you really have to wait a year??? :evil:

Share this post


Link to post
Share on other sites

When you take accutane, your skin is sensative. You CAN'T have any procedures done. Its not your derms fault, no derm would do such procedures. I thought about having a peelor lazer resurfacing done but my derm told me to wait a yr after tane. But I dont know if imma bother getting anything done.

For a lasertreatment after accutane you really have to wait a year??? :evil:

Thank you guys. I think my issue was that given that both BOTOX and RADIESSE are injected into the body via a needle why couldn't I have those treatments. I don't want any laser or any resurfacing procedures. I know my poor face would ripe apart... this accutane has made my skin so sensitive/ fragile.

Take care :angel:

Share this post


Link to post
Share on other sites

When you take accutane, your skin is sensative. You CAN'T have any procedures done. Its not your derms fault, no derm would do such procedures. I thought about having a peelor lazer resurfacing done but my derm told me to wait a yr after tane. But I dont know if imma bother getting anything done.

For a lasertreatment after accutane you really have to wait a year??? :evil:

Thank you guys. I think my issue was that given that both BOTOX and RADIESSE are injected into the body via a needle why couldn't I have those treatments. I don't want any laser or any resurfacing procedures. I know my poor face would ripe apart... this accutane has made my skin so sensitive/ fragile.

Take care :angel:

It affects your body's ability to heal...not just on the skin surface, but underneath it as well. That is why injecting something foreign into your body is not a good idea.

Wait the 6 months...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×